Refined asymptotics for the blowup of ut –Δu = up

Robert Kohn, S Filippas

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)821-869
JournalCommunications on Pure and Applied Mathematics
Volume45
StatePublished - 1992

Cite this

Refined asymptotics for the blowup of ut –Δu = up. / Kohn, Robert; Filippas, S.

In: Communications on Pure and Applied Mathematics, Vol. 45, 1992, p. 821-869.

Research output: Contribution to journalArticle

@article{0394e161b9ea4fdcb734efd65474ba33,
title = "Refined asymptotics for the blowup of ut –Δu = up",
author = "Robert Kohn and S Filippas",
year = "1992",
language = "English (US)",
volume = "45",
pages = "821--869",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - Refined asymptotics for the blowup of ut –Δu = up

AU - Kohn, Robert

AU - Filippas, S

PY - 1992

Y1 - 1992

M3 - Article

VL - 45

SP - 821

EP - 869

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -